urologist-icon
Problem after circumcision
I had my circumcision on 6/12/2018 and was prescribed these medicines for 10days - Augmentin 625,OMEZ 20mg,Seradic-P (Tab),Chymoral forte , Neosporin oi whi i was applying and cleaning the place with warm luke water, everything is going great, im tolerating the pain but from 14/12/2018 some red patches appear on penis head and some sticky yellow discharge is coming out from that wounds and there is some cuts also which is bleeding very small but its hurting so badly like open wound, please help me ? What i do ? Whom i contact , dermatologist or urologist ??
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It is common after circumcision in some patients. It is due to retraction tightly attached foreskin  during surgery. Apply Vaseline jelly and Luke warm water with salt application frequently to local site . Generally it will subside with out any problem.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.